# SDR UALA2012100105562

- Difficulty date: September 30, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 34,398 hours, 15,189 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CIGARETTE SMOKE SMELL OFF AND ON IN AFT GALLEY.  CHECKED ALL APPLIANCES IN AFT GALLEY AND BOTH LAVS FOR ELEC SYSTEM DISCREPANCIES.  CHECKED APU INLET-EXH.  CHECKED PACK INLETS AND ENGINES INLET-EXH.  CHECKED AFT CARGO COMPT, NO MECH OR ELEC DISCREPANCIES OR EVIDENCE OF TOBACCO USE FOUND.  OK FOR CONTINUED SERVICE.
